# SDR A6WA2018101246111

- Difficulty date: October 9, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 34,899 hours, 33,752 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECIEVED FLAPS FAIL CAUTION MESSAGE IMMEDIATELY FOLLOWING INITIAL     DESCENT FROM FL 300. RAN QRH. LANDED FLAPS ZERO DEGREES. NO OTHER     ISSUES NOTED. LANDING WAS UNEVENTFUL. PERFORMED FLAP RESET PROCEDURE  IAW AWA SUPP. 98-018G BOX 12. FLAPS RESET. PLACARDED AND PLACED ON MEL.    COMPLETED INSTALLATION OF RH BPSU IAW AMM 27-51-10-420-013, PERFORMED RIGGING OF RH BPSU IAW AMM 27-51-10, OPS CHECK GOOD, NO MESSAGES      PRESENT AT THIS TIME
